이전페이지 이동
   김성기 (Kim, Sung Ki 명예교수)
    서울대학교 자연과학대학 수리과학부
Total: 16
  • Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations (Chae, Dongho; Nam, Hee-Seok) Nagoya Math. J. (1999), Vol 155Pages 55-80 

  • Fourier transform of exponential functions and Legendre transform (Chung Jaeyoung, Kim Dohan) Math. Res. Lett (1998), Vol 5Pages 629--635 

  • Fourier transformations of $Wsp Phi$-spaces (Kim Dohan)  Bull. Korean Math. Soc (1997), Vol 34Pages 483--489 

  • A different proof of the existence theorem on the Navier-Stokes equations (Chae, Dongho; Kim, Sang-Moon) J. Korean Math. Soc. (1996), Vol 33Pages 1129-1137 

  • Structure of the extended Fourier hyperfunctions (Chung Soon-Yeong, Kim Dohan) Japan. J. Math. (N.S.) (1993), Vol 19Pages 217--226 

  • Solvability of Mizohota [Mizohata] and Lewy operators (Chung Soon-Yeong, Kim Dohan) J. Fac. Sci. Univ. Tokyo Sect. IA Math. (1993), Vol 40Pages 63--71 

  • Equivalence of the spaces of ultradifferentiable functions and its applications to Whitney extension theorem (Chung S.-Y., Kim D.) Rend. Mat. Appl. (7) (1992), Vol 12Pages 365--380 

  • On generalized extremal principles (Park Sehie)  Bull. Korean Math. Soc (1990), Vol 27Pages 49--52 

  • Asymptotic behavior of a generalized Fourier-Laplace transform J. Korean Math. Soc. (1988), Vol 25Pages 133--148 

  • Functions of $kappaPhi$-bounded variation (Kim Jongsik) Bull. Korean Math. Soc. (1986), Vol 23Pages 171--175 

  • The closed ideals of an infinite semifinite factor (Lee Sa Ge, Cho Sung Je) J. Korean Math. Soc. (1985), Vol 22Pages 143--149 

  • Some results on the Fourier-Laplace image of special classes of $omega$-tempered distribution Bull. Korean Math. Soc. (1985), Vol 22Pages 87-88 

  • A generalization of an inequality of Li and Zhong, and its geometric application (Chi Dong Pyo, Kim Sang Moon, Lee Il Hae, Lee Sa Ge) Bull. Korean Math. Soc (1983), Vol 20Pages 51-54 

  • The general weighted Orlicz-Sobolev spaces ( Kim Jung Soo) Bull. Korean Math. Soc. (1981/82), Vol 18Pages 17--19 

  • On the Fourier-Laplace image of some classes of functions and distributions J. Korean Math. Soc. (1974), Vol 11Pages 25--28 

  • Stone-v Cech compactifications of infinite discrete spaces J. Korean Math. Soc (1969), Vol 6Pages 37--40 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.